# SDR HEEA0010113

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: N1 Coupling
- Part number: 6898977
- Condition: Defective
- Location: Engine
- Part time: 851 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 COUPLING DEFECTIVE
